Advil Pediatric Drops relieve fevers for up to 8 hours and works fast, so your baby can rest peacefully. Temporarily reduces fever and relieves minor aches and pain due to immunization, earache, colds, and sore throat. Comes with a SURE-DOSE oral syringe for precise and easy dosing. For ages 3 months to 3 years.
Ibuprofen oral suspension 200 mg/5 mL
Non-Medicinal Ingredients: Citric acid, disodium EDTA, FD&C Blue No. 1, FD&C Red No. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum. Non-Medicinal Ingredients (grape dye-free flavour): Citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum.
Keep out of reach of children. Talk to a doctor if the pain or fever persists for more than 3 days. Do not use: if the child has kidney or liver or heart disease, ulcer, nasal polyps, high blood pressure or is dehydrated due to vomiting, diarrhea or lack of fluid intake; right before or after heart surgery. Do not exceed the recommended dose unless advised by a doctor.
Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives or shock) after using ASA, other salicylates or anti-inflammatory drugs. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms. For further information see package insert.
If possible, use weight to dose; otherwise use age. Shake well. Use only with the enclosed oral syringe. Doses may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a doctor.